# SDR RAIA00211304

- Difficulty date: October 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 15,688 hours, 15,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR WARNING LIGHT ILLUMINATED. MAINTENANCE DEFERRED PER MEL; SUBSEQUENTLY CLEANED DOOR SWITCHES AND OPS CK OK.
